# SDR CA130625002

- Difficulty date: June 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,624 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Case
- Condition: Fractured
- Location: Actuator
- Part time: 53,452 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) TAXING FOR TAKEOFF, FLIGHT CREW NOTICED THEY HAD LOST NR 1 HYD SYSTEM PRESSURE. DECISION WAS TAKEN TO SHUTDOWN THE LT ENGINE AND TO RETURN TO GATE.  MAINTENANCE FOUND THE RT INBD ROLL SPOILER ACTUATOR CASING FRACTURED.  THE ACTUATOR WAS REPLACED, TESTED AND THE ACFT RELEASED INTO SERVICE.
